American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] D. Florentin, V. D. Milman and R. Schneider. A characterization of the mixed discriminant. Proc. Amer. Math. Soc. 144 (2016) 2197-2204.
Abstract, references, and article information   
View Article: PDF

[2] Raúl E. Curto and Seonguk Yoo. Concrete solution to the nonsingular quartic binary moment problem. Proc. Amer. Math. Soc. 144 (2016) 249-258.
Abstract, references, and article information   
View Article: PDF

[3] Ronald G. Douglas and Anjian Xu. Transitivity and bundle shifts. Contemporary Mathematics 638 (2015) 287-297.
Book volume table of contents   
View Article: PDF

[4] Thomas H. Pate. Extending the H\"{o}lder type inequality of Blakley and Roy to non-symmetric non-square matrices. Trans. Amer. Math. Soc. 364 (2012) 4267-4281.
Abstract, references, and article information   
View Article: PDF

[5] Mikhail V. Budrevich and Alexander E. Guterman. Permanent has less zeros than determinant over finite fields. Contemporary Mathematics 579 (2012) 33-42.
Book volume table of contents   
View Article: PDF

[6] J. D. Reid. On the macro structure of torsion free groups. Contemporary Mathematics 576 (2012) 287-295.
Book volume table of contents   
View Article: PDF

[7] Man Kam Kwong and Anton Zettl. New proofs and extensions of Sylvester’s and Johnson’s inertia theorems to non-Hermitian matrices. Proc. Amer. Math. Soc. 139 (2011) 3795-3806. MR 2823026.
Abstract, references, and article information   
View Article: PDF

[8] Tobias J. Osborne. Almost commuting unitaries with spectral gap are near commuting unitaries. Proc. Amer. Math. Soc. 137 (2009) 4043-4048. MR 2538565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shichun Yang, Bo He and Alain Togbé. A $2\times 2$ lattice space-time code of the highest rank. Proc. Amer. Math. Soc. 137 (2009) 3601-3607. MR 2529866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Noga Alon, Jarosław Grytczuk, Michał Lason and Mateusz Michałek. Splitting necklaces and measurable colorings of the real line. Proc. Amer. Math. Soc. 137 (2009) 1593-1599. MR 2470817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chaoping Xing and Wei Li. A $2\times 2$ lattice space-time code of rank $5$. Proc. Amer. Math. Soc. 136 (2008) 3415-3418. MR 2415024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William Y. C. Chen and Arthur L. B. Yang. Stanley's zrank conjecture on skew partitions. Trans. Amer. Math. Soc. 360 (2008) 3121-3131. MR 2379790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Christopher J. Hillar and Lionel Levine. Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007) 1607-1618. MR 2286068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robin Harte and Carlos Hernández. Adjugates in Banach algebras. Proc. Amer. Math. Soc. 134 (2006) 1397-1404. MR 2199186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark Fannes and Dénes Petz. Perturbation of Wigner matrices and a conjecture. Proc. Amer. Math. Soc. 131 (2003) 1981-1988. MR 1963740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Marshall Ash and Gang Wang. Sets of uniqueness for spherically convergent multiple trigonometric series. Trans. Amer. Math. Soc. 354 (2002) 4769-4788. MR 1926836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Llolsten Kaonga. Projectionless C*-algebras. Proc. Amer. Math. Soc. 130 (2002) 33-38. MR 1855616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. Balasubramanian, S. H. Kulkarni and R. Radha. Non-invertibility of certain almost Mathieu operators. Proc. Amer. Math. Soc. 129 (2001) 2017-2018. MR 1825912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dominique Foata and Doron Zeilberger. A Combinatorial Proof of Bass's Evaluations of the Ihara-Selberg Zeta Function for Graphs. Trans. Amer. Math. Soc. 351 (1999) 2257-2274. MR 1487614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jeno Szigeti. New determinants and the Cayley-Hamilton Theorem for matrices over Lie nilpotent rings. Proc. Amer. Math. Soc. 125 (1997) 2245-2254. MR 1389540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard K. Skora. Splittings of Surfaces. J. Amer. Math. Soc. 9 (1996) 605-616. MR 1339846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bertram Kostant. Immanant inequalities and $0$-weight spaces . J. Amer. Math. Soc. 8 (1995) 181-186. MR 1261291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard Mansfield. A group determinant determines its group . Proc. Amer. Math. Soc. 116 (1992) 939-941. MR 1123661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] I. P. Goulden and D. M. Jackson. Immanants, Schur functions, and the MacMahon master theorem . Proc. Amer. Math. Soc. 115 (1992) 605-612. MR 1086326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thomas H. Pate. Partitions, irreducible characters, and inequalities for generalized matrix functions . Trans. Amer. Math. Soc. 325 (1991) 875-894. MR 998356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward Formanek and David Sibley. The group determinant determines the group . Proc. Amer. Math. Soc. 112 (1991) 649-656. MR 1062831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia